# SDR DALA2020033002080

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 54,991 hours, 28,362 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3115, L/P 1540063) PSU AT SEATS 16DEF WERE INOP WHEN O2 MASKS WERE DEPLOYED. REMOVED PSU AND SEND TO ATL. CORRECTIVE ACTION: REMOVED PSU AT SEAT 16DEF INSTALLED SERVICEABLE PSU PER A319 AMM 35-21-41.
